Taking too much Onfi (clobazam) can cause potentially dangerous and even life-threatening problems, such as low blood pressure, irregular breathing, and a coma. Treatment for this type of overdose will usually involve supportive care to treat any symptoms that occur as a result of the overdose. Other possible treatment options may include pumping the stomach and inducing vomiting.
Can You Take Too Much Onfi?Onfi™ (clobazam) is a prescription seizure medication approved to treat a specific type of epilepsy known as Lennox-Gastaut syndrome. As with most medications, it is possible to take too much Onfi.
The specific effects of an Onfi overdose can be dangerous but will vary, depending on a number of factors, including the Onfi dosage and whether it was taken with any other medications or substances.
- Lack of coordination
- Slow and/or irregular breathing
- Low blood pressure
Death is most likely to occur if the Onfi overdose was combined with alcohol or other medications.
Treatment for an Onfi OverdoseThe treatment for an overdose with Onfi will vary. If the overdose was recent, a healthcare provider may administer certain medicines to induce vomiting or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, such as close monitoring of vital signs and treating any overdose effects that may develop.
It is important to seek medical attention immediately if you believe that you or someone else may have taken too much of this medication.